Alert archive / Ohio / Heat Advisories in 2012
Heat Advisory 8, NWS Cleveland, OH
NWS Cleveland, OH issued this heat advisory at Jul 25, 2012, 2:23 PM EDT for 28 counties in Ohio. It took effect at Jul 26, 2012, 12:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2012, 2:23 PM EDT (18:23 UTC)
- In effect from
- Jul 26, 2012, 12:00 PM EDT
- Expired
- Jul 26, 2012, 2:38 PM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
All 28 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WWUS71 KCLE 251823 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 223 PM EDT WED JUL 25 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-260230- /O.NEW.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 223 PM EDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * HEAT INDEX VALUES...UP TO 104. * TIMING...THURSDAY AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
4 follow-up statements
861 WWUS71 KCLE 260247 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1047 PM EDT WED JUL 25 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-261200- /O.CON.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1047 PM EDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * HEAT INDEX VALUES...UP TO 104. * TIMING...THURSDAY AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. * THUNDERSTORM RAINS IN THE AREA THURSDAY AFTERNOON COULD PROVIDE SOME LOCAL COOLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
651 WWUS71 KCLE 260725 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 325 AM EDT THU JUL 26 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-261530- /O.CON.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 325 AM EDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 102. * TIMING...THIS AFTERNOON AND EARLY EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. * THUNDERSTORM RAINS IN THE AREA COULD PROVIDE SOME LOCAL COOLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
687 WWUS71 KCLE 261333 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 933 AM EDT THU JUL 26 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-262145- /O.CON.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 933 AM EDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 103. * TIMING...THIS AFTERNOON AND EARLY EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. * THUNDERSTORM RAINS IN THE AREA COULD PROVIDE SOME LOCAL COOLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
504 WWUS71 KCLE 261838 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 238 PM EDT THU JUL 26 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-261945- /O.CAN.KCLE.HT.Y.0008.000000T0000Z-120726T2300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 238 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAT ADVISORY. CLOUDS HAVE OVERSPREAD MOST OF THE AREA THIS AFTERNOON. TEMPERATURES WILL REMAIN IN THE UPPER 80S TO AROUND 90 DEGREES BUT HEAT INDEX VALUES ARE NO LONGER EXPECTED TO REACH HEAT ADVISORY CRITERIA. HEAT INDEX VALUES WILL TOP OUT IN THE UPPER 90S. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jul 25, 1:24 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 25, 1:24 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 124 PM EDT WED JUL 25 2012 .SYNOPSIS... HIGH PRESSURE OVER THE AREA EARLY TODAY WILL DRIFT EAST AND ALLOW LOW PRESSURE TO MOVE FROM MINNESOTA TO WISCONSIN. A WARM FRONT EXTENDING FROM THE LOW SOUTHEAST TO KENTUCKY WILL MOVE NORTHEAST ACROSS THE REGION TODAY. THE LOW WILL MOVE ACROSS THE CENTRAL GREAT LAKES TONIGHT AND REACH NEW YORK THURSDAY NIGHT. A COLD FRONT TRAILING THE LOW WILL DROP ACROSS THE AREA ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HAVE BEEN WATCHING THE CONVECTION CROSSING LAKE ERIE. IF IT HOLDS TOGETHER IT WILL REACH NW OH LATER THIS AFTERNOON. HAVE TRIMMED PRECIP CHANCES BACK FURTHER EAST. SKIES SHOULD BE MAINLY SUNNY WHICH WILL ALLOW TEMPS TO JUMP UP THIS AFTERNOON. HAVE RAISED TEMPS IN NW OH A COUPLE OF DEGREES. OTHER MINOR CHANGES AS WELL. PREVIOUS...MAIN CONCERN FOR TODAY IS FOR CONVECTION TO MOVE SOUTHEAST ACROSS THE AREA ON THE WARM FRONT...CURRENTLY TO OUR WEST. THIS WARM FRONT WILL MOVE NORTHEAST ACROSS THE AREA TODAY...MAINLY THIS AFTERNOON. BUFKIT SHOWS CAPE DEVELOPING ALOFT IN THE WEST THIRD OF THE AREA THIS AFTERNOON HOWEVER SURFACE BASED CONVECTION APPEARS CAPED. WILL GO AHEAD AND DEVELOP A CHANCE POP IN THE WEST FOR THE AFTERNOON BUT KEEP THE REST OF THE AREA DRY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THROUGH THE EVENING AND OVERNIGHT HOURS IT APPEARS BASED ON SOUNDING TRENDS INDICATE AT LEAST A CHANCE THAT CONVECTION WILL MOVE THROUGH THE AREA WITH CAPES OF 2000 TO 2500 MOVE INTO THE AREA FROM THE WEST. DRY SLOT ALOFT AND AN INCREASING LOW LEVEL JET WOULD SUGGEST WIND POTENTIAL ALTHOUGH BUFKIT SOUNDINGS ALSO SUGGEST A RATHER SUBSTANTIAL LOW LEVEL INVERSION DEVELOPING OVERNIGHT THAT WOULD STEAL DOWNDRAFT ENERGY. AT ANY RATE WILL HAVE CHANCE POPS ACROSS THE AREA. THURSDAY THE SURFACE LOW WILL MOVE TO NEW YORK AND A TRAILING COLD FRONT WILL DROP ACROSS THE AREA. EXPECT ANOTHER ROUND OF THUNDERSTORMS AS THIS TRIGGER MOVES THROUGH. FRIDAY AN UPPER TROF WILL BEGIN TO DROP ACROSS THE GREAT LAKES AS CAPES ONCE AGAIN RISING TO OVER 2K J/KG SO WILL CONTINUE WITH CHANCE POPS. SATURDAY EXPECT MAINLY DRY CONDITIONS AS THE TROF MOVES EAST AND DRY AIR MOVES IN. && .LONG TERM /SUNDAY THROUGH TUESDAY/... MODELS IN GOOD AGREEMENT WITH HIGH PRESSURE BUILDING OVER THE AREA ON SUNDAY. THE MODELS DIVERGE BY END OF PERIOD. GFS MOVES ANOTHER LOW PRESSURE SYSTEM ACROSS THE CENTRAL LAKES ON TUESDAY...WHILE ECMWF HAS HIGH PRESSURE HOLDING ON. FOR NOW WILL JUST CONTINUE WITH CONTINUITY AND KEEP LOW CHANCE POPS GOING MONDAY NIGHT INTO TUESDAY. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... WILL CONTINUE DECENT WEATHER ACROSS THE FORECAST AREA THE REMAINDER OF THIS AFTERNOON. SOME DEBRIS CLOUDS ARE POSSIBLE OVER NORTHWEST OHIO FROM STORMS IN MICHIGAN AND THE REST OF THE UPPER GREAT LAKES REGION. THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT AS A WARM FRONT NOW LOCATED OVER SOUTHERN OHIO TO NORTHERN ILLINOIS WILL LIFT NORTHEASTWARD ACROSS THE AREA. THIS WARM FRONT WILL BE ACTIVE RESULTING IN SOME ORGANIZED THUNDERSTORM ACTIVITY TONIGHT. ONE OF THE MAIN INGREDIENTS WILL BE A WARM MOIST FLOW PUSHING DEW POINTS WELL INTO THE 60S AND 70S ALONG A LOW LEVEL JET AXIS TO SUPPORT THIS SYSTEM. THE FORECAST MODELS SHOW AT 2 THOUSAND FEET THAT THE WIND FORECAST IS EXPECTED TO INCREASE TO NEAR 40 TO 50 KNOTS BY MIDNIGHT. WILL USE VCTS FOR THE WESTERN TAF SITES AT THIS TIME. ON THURSDAY AN ACTIVE COLD FRONT WILL MOVE THROUGH THE AREA RESULTING IN WIDESPREAD SEVERE WEATHER ACROSS OUR FORECAST AREA WITH DAMAGING WINDS AND LARGE HAIL. .OUTLOOK...NON VFR POSSIBLE IN SCATTERED SHOWERS/STORMS FRIDAY AND SATURDAY. && .MARINE... CHOPPY CONDITIONS EARLY THIS MORNING AS NE FLOW CONTINUES OVER THE LAKE. LAKE WILL QUIET DOWN AS WINDS TURN TO THE SOUTH LATE THIS MORNING. WINDS WILL TURN TO THE SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT AS A WARM FRONT LIFTS NE OF THE LAKE. A SMALL CRAFT ADVISORY WILL BE NEEDED. ON THURSDAY LOW WILL TRACK ACROSS THE CENTRAL LAKES DRAGGING A COLD FRONT ACROSS THE LAKE. SMALL CRAFT ADVISORY MAY AGAIN BE NEEDED WITH NORTH NORTHWEST FLOW BEHIND THE FRONT. HIGH PRESSURE BUILDS OVER THE GREAT LAKES FOR THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...KUBINA SHORT TERM...TK LONG TERM...DJB AVIATION...BC MARINE...DJB
Hazardous weather outlook, Jul 25, 6:31 AM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 631 AM EDT WED JUL 25 2012 LEZ061-142>149-162>169-OHZ003-006>014-089-PAZ001>003-261045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 631 AM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS EXTREME NORTHERN OHIO AND NORTHWEST PENNSYLVANIA LATE THIS AFTERNOON AND EVENING IN VICINITY OF A WARM FRONT LIFTING NORTHEAST ACROSS THE AREA. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP ACROSS THE AREA. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ017>023-027>033-036>038-047-261045- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 631 AM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP ACROSS THE AREA. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.